# SDR UIEA2018062701272

- Difficulty date: June 26, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,155 hours, 15,367 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Indication Sys
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG CONTROL VLV INDICATION INOP. MX WORKING SYSTEM. ITEM PLACED ON MDDR 95675.
